# SDR SWIA200413640

- Difficulty date: July 27, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 6,986 hours, 5,462 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 203
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,707 hours, 2,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AP PITCH TRIM MSG DISPLAYED.  REMOVED AND REPLACED HSTCU.  OPERATIONAL CHECK GOOD IAW 27-41-00.
